Joint Majorana/GERDA Monte Carlo Meeting 2010

Report of Contributions

Welcome

Contribution ID: 0 Type: not specified

Welcome

Monday, 18 January 2010 10:00 (10 minutes)

Presenter: MAJOROVITS, Bela

Session Classification: Monday morning session

Overall Status of MaGe

Contribution ID: 1 Type: not specified

Overall Status of MaGe

Monday, 18 January 2010 10:10 (20 minutes)

Presenter: HENNING, Reyco

Session Classification: Monday morning session

Contribution ID: 8 Type: not specified

Workshop summary

Wednesday, 20 January 2010 10:50 (1 hour)

Presenter: PANDOLA, Luciano

Session Classification: Wednesday morning session

Contribution ID: 11 Type: not specified

Majorana Background Model

Tuesday, 19 January 2010 09:00 (20 minutes)

Presenter: SCHUBERT, Alexis

Session Classification: Tuesday morning session

Contribution ID: 12 Type: not specified

Majorana Demonstrator Simulations

Tuesday, 19 January 2010 09:20 (20 minutes)

Presenter: HENNING, Reyco

Session Classification: Tuesday morning session

Contribution ID: 13 Type: not specified

Other Majorana applications (design simulations, surface alpha simulations etc.)

Tuesday, 19 January 2010 09:40 (20 minutes)

Presenter: DETWILER, Jason

Session Classification: Tuesday morning session

Contribution ID: 15 Type: not specified

Histogram analysis tools

Tuesday, 19 January 2010 16:20 (30 minutes)

Presenters: SCHUBERT, Alexis; VOLYNETS, Oleksandr

Session Classification: Tuesday afternoon session

Contribution ID: 18 Type: not specified

GERDA simulation activities

Tuesday, 19 January 2010 10:00 (10 minutes)

Presenter: PANDOLA, Luciano

Session Classification: Tuesday morning session

Contribution ID: 21 Type: not specified

Geant 4.9.3 migration, validation macros

Wednesday, 20 January 2010 09:00 (50 minutes)

Presenters: PANDOLA, Luciano; HENNING, Reyco

Session Classification: Wednesday morning session

Contribution ID: 23 Type: not specified

Geant4 NeutronHP updates

Wednesday, 20 January 2010 10:10 (20 minutes)

Presenter: DETWILER, Jason

Session Classification: Wednesday morning session

Contribution ID: 24 Type: not specified

Configuration and build discussion

Wednesday, 20 January 2010 09:50 (20 minutes)

Presenter: MARINO, Michael

Session Classification: Wednesday morning session

Contribution ID: 27 Type: not specified

Geometry and visualization

Monday, 18 January 2010 10:30 (30 minutes)

Presenter: VOLYNETS, Oleksandr

Session Classification: Monday morning session

Contribution ID: 29

MGDO overview: basic concept, data objects

Monday, 18 January 2010 11:20 (40 minutes)

MGDO overview: basic concept, d...

Type: not specified

Presenters: DETWILER, Jason; MARINO, Michael

Session Classification: Monday afternoon session

Contribution ID: 31 Type: not specified

Database discussion

Tuesday, 19 January 2010 15:20 (1 hour)

Presenters: DETWILER, Jason; MARINO, Michael

Session Classification: Tuesday afternoon session

Contribution ID: 32 Type: not specified

Pulse shape simulation, validation. Talks and discussion

Monday, 18 January 2010 13:30 (1h 30m)

Presenters: LENZ, Daniel; DETWILER, Jason; AGOSTINI, Matteo; MARINO, Michael

Session Classification: Monday afternoon session

Contribution ID: 33 Type: not specified

Mirror charges

Monday, 18 January 2010 15:20 (20 minutes)

Presenter: HEMMER, Sabine

Session Classification: Monday afternoon session

Contribution ID: 34 Type: not specified

Effort for new large-scale 1-ton experiment: scalability, background estimation

Tuesday, 19 January 2010 10:30 (1h 30m)

Presenters: ABT, Iris; HENNING, Reyco

Session Classification: Tuesday morning session

Contribution ID: 35 Type: not specified

Data format for MaGe

Tuesday, 19 January 2010 13:30 (1h 30m)

Presenters: DETWILER, Jason; GRABMAYR, Peter

Session Classification: Tuesday afternoon session

Registration

Contribution ID: 36 Type: not specified

Registration

Monday, 18 January 2010 09:30 (30 minutes)

Session Classification: Monday morning session